MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171070440
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): lit.G4 - premarket / 510(k) #: k141597.
 
Event or Problem Description
It was reported that balloon rupture occurred.The 75% stenosed target lesion was located in a shunt in a moderately tortuous and non-calcified vein.A 7.0 x 40, 40cm mustang balloon catheter was advanced for dilatation.However, during the second inflation at 20 atmospheres, the balloon ruptured.The device was removed, and the procedure was completed with another of same device.No patient complications were reported, and the patient was in good condition after the procedure.
 
Additional Manufacturer Narrative
D2b - pro code (product code): lit.G4 - premarket / 510(k) #: k141597.Device evaluated by mfr.: a mustang device batch was received for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured 23mm in length and extended from a position 1mm proximal of the proximal markerband to 15mm distal of the distal markerband.Visual examination observed no damage to the tip of the device.A visual and tactile examination found no kinks or damage to the shaft of the device.Both markerbands were undamaged and present on the shaft of the device.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D4 - unique identifier (udi) #: updated from (b)(4).D2b - pro code (product code): fge, lit.G4 - premarket / 510(k) #: k141521, k141597.Device evaluated by mfr.: a mustang device batch was received for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured 23mm in length and extended from a position 1mm proximal of the proximal markerband to 15mm distal of the distal markerband.Visual examination observed no damage to the tip of the device.A visual and tactile examination found no kinks or damage to the shaft of the device.Both markerbands were undamaged and present on the shaft of the device.
 
Event or Problem Description

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21356545
Report Number2124215-2025-07458
Device Sequence Number20768708
Product Code FGE
UDI-Device Identifier08714729793588
UDI-Public(01)08714729793588(17)270920(10)34890201
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171070440
Device Catalogue NumberH74939171070440
Device Lot Number0034890201
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2025
Supplement Date Received by Manufacturer03/13/2025
04/04/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date04/01/2025
04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown